# SDR USAA2014072500001

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 41,614 hours, 24,161 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPERATIONAL CHECKS OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A, THE AFT RT FLIGHT ATTENDANT OXYGEN CONTAINER & SEAT ROW 16ABC OXYGEN CONTAINER DID NOT OPEN CORRECTLY.  REPLACED & REINSTALLED OXYGEN CONTAINERS AT AFT RT FLIGHT ATTENDANT SEAT & SEAT ROW 16ABC AS REQUIRED IAW 35-21-41-400-001-A.  SATISFACTORY OPERATIONS TEST COMPLETED IAW AMM 35-23-00-710-001-A.
